Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us
 


IssuesArchive of Issues2015-2pp.179-185

Archive of Issues

Total articles in the database: 10440
In Russian (Ï̀̀): 9641
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 79, Issue 2 / 2015 | Next article >>
M.V. Dolotov, I.D. Kill’, and Yu.G. Limonchenko, "An asymmetric tangential load on the boundary of an elastic half-space," J. Appl. Math. Mech. 79 (2), 179-185 (2015)
Year 2015 Volume 79 Issue 2 Pages 179-185
DOI 10.1016/j.jappmathmech.2015.07.009
Title An asymmetric tangential load on the boundary of an elastic half-space
Author(s) M.V. Dolotov (Moscow, Russia, m_dolotov@mail.ru)
I.D. Kill’ (Moscow, Russia)
Yu.G. Limonchenko (Moscow, Russia)
Abstract A dynamic problem for an elastic half-space under the action of an asymmetric tangential load distributed on its boundary is discussed. Simple expressions are obtained for the components of the stress tensor in the form of series possessing asymptotic properties, which converge for short time values. The errors of an approximate solution, determined by partial sums of the series, are estimated.
Received 16 July 2013
Link to Fulltext
<< Previous article | Volume 79, Issue 2 / 2015 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru https://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
webmaster
Rambler's Top100